45 annual convention - 45 congrès annuel buffalo, ny

Commentaires

Transcription

45 annual convention - 45 congrès annuel buffalo, ny
Canadian Canon Law Society
Société canadienne de droit canonique
_________________________________________________________________________
45th ANNUAL CONVENTION - 45e CONGRÈS ANNUEL
BUFFALO, NY - USA
OCTOBER 11-14 OCTOBRE
2010
_______________________________________________________________________________
Hyatt Regency Buffalo
Two Fountain Plaza
Buffalo, NY 14202
Phone: (716) 856-1234
Reservation under // Réservation sous: <<CLSA Convention>>
MONDAY, OCTOBER 11 / LUNDI 11 OCTOBRE
Meeting of Executive Board
Réunion du Bureau de direction
Registration / Inscription
Opening & Opening Prayer
Ouverture et prière d'ouverture
(Executive room)
(Sungarden)
(Grand Ballroom)
Opening Address **
Discours d'ouverture**
11:00am
11 h
1:00 – 4:00 pm
12 h – 16 h30
4:00 pm
16 h
4:30 pm
16 h 30
"Stability and Dynamism of the Canonical System"
Most Reverend Juan Ignacio ARRIETA OCHOA DE CHINCETRU
Reception
Réception
(Atrium Bar and Bistro)
Free Evening / Soirée libre
_______________________________________
** Translation / ** Traduction
223 Main, Ottawa, ON K1S 1C4 Canada
Tel.: (613) 751-4017 Fax: (613) 751-4036
Internet: www.ccls-scdc.ca E-Mail/Courriel: [email protected]
6:30 – 7:30 pm
18 h 30 – 19 h 30
TUESDAY, OCTOBER 12 / MARDI 12 OCTOBRE
Eucharistic Celebration
Célébration eucharistique
(Grand A)
(Seneca)
Seminar
Conférence
7:30 am
07 h 30
9:00 – 10:30 am
09 h – 10 h 30
A)
"La pastorale des refuges et des migrants: un nouveau défi pour le droit canonique"
Père Roland JACQUES, omi
(Delaware A)
B)
"Social Communications Skillfully interacts with Canon Law – a practical experience"
Mrs Ginette CHAUMONT
(Delaware C)
Coffee Break
Pause café
(Grand Ballroom Foyer)
Seminar
Conférence
10:30 – 11:00 am
10 h 30 – 11 h
11:00 – 12:30 pm
11 h – 12 h 30
C) "Le code oriental: une ressource pour la révision du code latin"
Père Jobe ABBASS, ofm Conv.
(Delaware A)
D) "Directory o the Canonical Status of the Clergy"
Most Reverend David HOGAN
(Delaware C)
Lunch
Déjeuner
12:30 – 2:30 pm
12 h 30– 14 h 30
Seminar
Conférence
2:30 – 4:00 pm
14 h 30 – 16 h
E)
"Les communications sociales et le droit canonique, une synergie dynamique et pertinente
mon expérience pratique"
Mme Ginette CHAUMONT
(Delaware A)
F) "Pastoral care of refugees and migrants. A new challenge for Canon Law"
Reverend Roland JACQUES, OMI
(Delaware C)
Annual General Meeting **
Assemblée générale annuelle**
Free Evening
Soirée libre
(Regency ABC)
4:30 – 6:00 pm
16 h 30 – 18h
WEDNESDAY, OCTOBER 13 / MERCREDI 13 OCTOBRE
Mid-Week Conference**
(Grand ballroom BCDEFG)
Conférence de la mi-semaine**
9:00 – 10:30 am
9 h – 10 h 30
"The Council Fifty Years Later: How Far Have We Come?”
Most Reverend V. James WEISGERBER
Free time
Temps libre
10:30 am – 2:30 pm
10 h 30 -14 h 30
Seminar
Conférence
2:30 – 4:00 pm
14 h 30 – 16 h
G)
"The Eastern Code: A Ressource for the Revision of the Latin Code"
Reverend Jobe ABBASS, OFM Conv. (Delaware A)
H)
"Et si l’on révisait le canon 786?"
Père J.M SIGNIÉ
(Elliott)
Eucharistic Celebration
Célébration eucharistique
Reception (CASH-BAR)
Réception (BAR PAYANT)
St. Joseph Cathedral
Cathédrale St Joseph
(Grand Hall/Foyer)
Banquet 7:00 pm / 19 h
_______________________________________
** Translation / ** Traduction
5:00 pm
17 h
6:30 – 7:00 pm
18 h 30 – 19 h
THURSDAY, OCTOBER 14 / JEUDI 14 OCTOBRE
Eucharistic Celebration
Célébration eucharistique
Tea & Coffee
Thé et café
Closing Address**
Discours de clôture**
(Grand A)
(Seneca)
(Grand Hall / Foyer)
(Grand BCDEFG)
"The Canon Law of Marriages: Ever Old, Ever New"
Reverend Monsignor John ALESANDRO
Closing of Convention
Clôture du congrès
______________________________________
** Translation / ** Traduction
7:30 am
7 h 30
8:15 am
8 h 15
9:00 – 10:30 am
9 h – 10 h 30